Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 27, 2015, 12:54 PM EDT for 5 counties in Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 12:54 PM EDT (16:54 UTC)
- Expired
- May 27, 2015, 1:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
689
WUUS53 KIWX 271654
SVRIWX
INC049-085-103-169-183-271745-
/O.NEW.KIWX.SV.W.0014.150527T1654Z-150527T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
NORTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
NORTHERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
WHITLEY COUNTY IN NORTHEAST INDIANA...
* UNTIL 145 PM EDT
* AT 1252 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF WARSAW TO AKRON TO 7 MILES
NORTH OF MEXICO...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINONA LAKE...NORTH MANCHESTER...TRI-LAKES...COLUMBIA CITY...
PIERCETON...SOUTH WHITLEY...GILEAD...CLAYPOOL...DISKO...SILVER
LAKE...PACKERTON...WOOSTER...SIDNEY...LAKETON...IJAMSVILLE...
LIBERTY MILLS...COLLAMER...LARWILL...LORANE AND TUNKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4092 8619 4124 8597 4123 8541 4103 8552
4101 8555 4101 8564 4094 8564 4091 8567
TIME...MOT...LOC 1654Z 273DEG 31KT 4119 8591 4102 8600
4092 8611
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
640
WWUS53 KIWX 271715
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 PM EDT WED MAY 27 2015
INC049-271725-
/O.CAN.KIWX.SV.W.0014.000000T0000Z-150527T1745Z/
FULTON IN-
115 PM EDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FULTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4092 8617 4101 8598 4101 8595 4105 8595
4117 8592 4123 8541 4103 8552 4101 8555
4101 8564 4094 8564 4091 8567
TIME...MOT...LOC 1715Z 273DEG 31KT 4121 8563 4107 8577
4094 8600
$$
INC085-103-169-183-271745-
/O.CON.KIWX.SV.W.0014.000000T0000Z-150527T1745Z/
KOSCIUSKO IN-WHITLEY IN-WABASH IN-MIAMI IN-
115 PM EDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MIAMI...NORTHERN WABASH...WHITLEY AND SOUTHEASTERN KOSCIUSKO COUNTIES
UNTIL 145 PM EDT...
AT 112 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PIERCETON TO NORTH MANCHESTER TO 6 MILES SOUTH OF
AKRON...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
TRI-LAKES AND NORTH MANCHESTER AROUND 125 PM EDT.
COLUMBIA CITY AROUND 130 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LORANE...LARWILL...LIBERTY
MILLS...LAKETON...IJAMSVILLE...COLLAMER AND TUNKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4092 8617 4101 8598 4101 8595 4105 8595
4117 8592 4123 8541 4103 8552 4101 8555
4101 8564 4094 8564 4091 8567
TIME...MOT...LOC 1715Z 273DEG 31KT 4121 8563 4107 8577
4094 8600
HAIL...1.00IN
WIND...60MPH
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:21 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 27, 11:21 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1121 AM EDT WED MAY 27 2015 .SYNOPSIS... ISSUED AT 420 AM EDT WED MAY 27 2015 A WEAK COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA THIS AFTERNOON CAUSING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT PROVIDING FAIR WEATHER. HIGHS TODAY WILL BE IN THE UPPER 70S AND LOWER 80S... WITH LOWS TONIGHT IN THE MIDDLE AND UPPER 50S. && .UPDATE... ISSUED AT 1121 AM EDT WED MAY 27 2015 LITTLE CHANGE NEEDED TO THE FORECAST GOING INTO THE AFTERNOON HOURS AS CHANCES FOR SCATTERED SHOWERS/ISOLATED STORMS INCREASE WITH REMNANT MCV TRACKING EAST INTO CENTRAL IN...AND PRIMARY MID LEVEL TROUGH AXIS AND ASSOCIATED SFC FRONT PROPAGATION EAST INTO THE LOWER GREAT LAKES. THIS FORCING COMBINED WITH MODEST SFC BASED DESTABILIZATION, STEEP LOW LEVEL LAPSE RATES, AND JUST ENOUGH UNIDIRECTIONAL FLOW (EFFECTIVE SHEAR VALUES 30-35 KTS) MAY BE ENOUGH TO SUPPORT AN ISOLATED STRONG-SEVERE STORM (DAMAGING WINDS) ALONG/EAST OF INTERSTATE 69 MID-LATE AFTERNOON. LACKING MID-LEVEL LAPSE RATES AND MARGINAL SHEAR SHOULD LIMIT ORGANIZATION/UPDRAFTS AND KEEP THIS AN ISOLATED WIND THREAT AT BEST. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 420 AM EDT WED MAY 27 2015 SHRTWV AND ASSOCIATED CDFNT OVER THE UPR MS VALLEY THIS MORNING EXPECTED TO MOVE E-NE ACROSS OUR CWA THIS AFTN. DIURNAL HEATING SHOULD RESULT IN AROUND 1000J/KG CAPE WHILE STILL RESPECTABLE 30-40KT UNIDIRECTIONAL DEEP LAYER SHEAR REMAINS OVER THE AREA AHEAD OF THE UPR LEVEL TROF SUGGESTING SOME POTENTIAL FOR SVR STORMS WITH DAMAGING WINDS ACROSS THE SE PORTION OF CWA WHERE LATER FROPA SHOULD ALLOW FOR BETTER INSTABILITY. HIGH RES CONVECTIVE ALLOWING MODELS IN DECENT AGREEMENT SUGGESTING TSTMS WILL IMPACT SE 1/2 OF AREA THIS AFTN SO BUMPED UP POPS IN THIS AREA TO LIKELY RANGE. RATHER STRONG GRADIENT/MIXING AHEAD OF THE FRONT SHOULD RESULT IN BREEZY/WARM CONDITIONS ONCE AGAIN WITH HIGH TEMPS RANGING FROM THE U70S NW TO THE L80S SE. SFC HIGH EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT AS THE FRONT SINKS S-SE TO SRN IN/OH. LIGHT WINDS AND CLEARING SKIES SHOULD PROVIDE GOOD RADIATIONAL COOLING ALLOWING TEMPS TO FALL INTO THE M-U50S. SOME POTENTIAL FOR FOG DEVELOPMENT BUT HELD OFF ADDING TO FCST TO SEE HOW SGFNT THE DRYING IS BEHIND THE FRONT THIS AFTN. && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 420 AM EDT WED MAY 27 2015 THE MAIN CHALLENGES THIS PERIOD CONCERN THE EVOLUTION AND PHASING OF A NORTHERN STREAM SYSTEM DROPPING SOUTH OUT OF CANADA AND A SOUTHERN STREAM WAVE EJECTING EAST ACROSS THE CONUS FRIDAY AND SATURDAY. FOR THIS PACKAGE...FAVORED THE ECMWF. THE ECMWF CONTINUES TO HAVE A BETTER OVERALL HANDLE WITH THIS SYSTEM WHICH IS REFLECTED IN BETTER RUN TO RUN CONSISTENCY THAN THE GFS. ALSO...THE UPSTREAM AIRMASS HAS BEEN VERY EFFICIENT IN PRODUCING SHOWERS AND STORMS. THERMAL AND WIND PROFILES SUPPORT ONLY A MARGINAL SEVERE STORM THREAT...BUT GIVEN THE HISTORY OF THIS AIRMASS AND THE LIKELY HYDROLOGIC RECYCLING UPSTREAM...HAVE RAISED RAIN CHANCES FRIDAY NIGHT AND SATURDAY. PRECIPITABLE WATER VALUES SHOULD RISE CLOSE TO 1.75. CAPE VALUES SHOULD REMAIN AROUND OR UNDER 1000 J/KG...SO LOCALLY HEAVY RAINFALL IS LIKELY. AFTER SATURDAY NIGHT...REMOVED ALL RAIN CHANCES EXCEPT FOR A LOW CHANCE FOR A LINGERING SHOWER OVER SOUTHEAST AREAS SUNDAY. TEMPERATURES SHOULD BE VERY WARM THURSDAY AND FRIDAY WITH HIGHS FROM 82F TO 86F. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 644 AM EDT WED MAY 27 2015 WK CDFNT OVER NW IL THIS MORNING EXPECTED TO MOVE EAST ACROSS NRN INDIANA TODAY WITH FROPA AT SBN AROUND 16Z AND AROUND 20Z AT FWA. DIURNAL HEATING SHOULD LEAD TO SCT TSRA FORMING IN VCNTY OF THE FRONT WITH GREATER COVERAGE NE INDIANA WHERE MORE INSTABILITY SHOULD BE IN PLACE BY FROPA. WITH THE EXCEPTION OF A TEMPO MVFR GROUP IN TSRA AT FWA THIS AFTN... VFR CONDITIONS FCST THROUGH THIS EVE. SOME BR MAY FORM OVERNIGHT AS A SFC HIGH MOVES ACROSS THE AREA PROVIDING LIGHT WINDS AND GOOD RADIATIONAL COOLING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...STEINWEDEL SYNOPSIS...JT SHORT TERM...JT LONG TERM...SKIPPER AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 27, 4:51 AM EDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EDT WED MAY 27 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 451 AM EDT WED MAY 27 2015 /351 AM CDT WED MAY 27 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED... ESPECIALLY ACROSS EASTERN PORTIONS OF THE AREA TODAY. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS THIS AFTERNOON... MAINLY EAST OF A HILLSDALE MICHIGAN TO MARION INDIANA LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. HIGH WAVES MAY CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE MICHIGAN BEACHES SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-280900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. HIGH WAVES RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE ALSO POSSIBLE SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 27, 11:12 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1112 AM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 3 ENE BRICE 40.43N 84.84W
05/26/2015 JAY IN EMERGENCY MNGR
A FEW TREES DOWN NEAR STATE ROAD 26 BETWEEN 700 E AND
800 E. ROOF PANELS OF BARN ALSO DAMAGED.
&&
NDMLocal storm report, May 27, 11:32 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1132 AM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LEIPSIC 41.10N 83.98W
05/26/2015 PUTNAM OH EMERGENCY MNGR
PORTION OF METAL ROOF REMOVED FROM A BUILDING IN TOWN.
&&
NDMSpecial weather statement, May 27, 11:47 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1147 AM EDT WED MAY 27 2015 INZ013-020-022-271615- CASS IN-PULASKI IN-WHITE IN- 1147 AM EDT WED MAY 27 2015 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE... NORTHWESTERN CASS...SOUTHEASTERN PULASKI AND EXTREME SOUTHWESTERN FULTON COUNTIES... AT 1144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONON...OR 8 MILES NORTHWEST OF MONTICELLO...MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ROYAL CENTER... BUFFALO AND SITKA... LAKESIDE... HEADLEE...BELL CENTER AND PULASKI... THORNHOPE...STAR CITY AND LAWTON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4107 8652 4082 8644 4073 8693 4086 8698 TIME...MOT...LOC 1548Z 247DEG 37KT 4082 8685
Local storm report, May 27, 11:58 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 AM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 2 SE LEIPSIC 41.08N 83.96W
05/26/2015 PUTNAM OH EMERGENCY MNGR
10 TO 12 INCH TREE LIMBS DOWN.
&&
NDMSpecial weather statement, May 27, 12:23 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1223 PM EDT WED MAY 27 2015 INZ006>009-013-015>018-020-022>027-032>034-MIZ080-081-OHZ001-002- 004-005-015-016-024-025-271745- LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO- WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS- ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...WINAMAC...FRANCESVILLE...MEDARYVILLE...ROCHESTER... AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE... NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT... ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT... DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 1223 PM EDT WED MAY 27 2015 ...SCATTERED THUNDERSTORMS DEVELOPING WITH GUSTY WINDS POSSIBLE THIS AFTERNOON... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO THROUGH MID AFTERNOON. THE STRONGER SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...SMALL HAIL...AND BRIEF HEAVY DOWNPOURS. AN ISOLATED SEVERE THUNDERSTORM WILL ALSO BE POSSIBLE THIS AFTERNOON...WITH STRONG GUSTY WINDS AS THE MAIN THREAT. ANYONE WITH OUTDOOR PLANS THIS AFTERNOON SHOULD BE PREPARED TO TAKE SHELTER.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 11:47 AM EDT | Special Weather Statement | IWX | White | 28 min |
| May 27, 1:27 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 33 min |
| May 27, 1:59 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 46 min |
| May 27, 2:22 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
| May 27, 2:31 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 44 min |
| May 27, 4:57 PM EDT | Special Weather Statement | IWX | Grant, Huntington | 33 min |
| May 27, 5:59 PM EDT | Special Weather Statement | IWX | Adams | 31 min |
| May 27, 6:15 PM EDT | Special Weather Statement | IWX | Adams | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.